×

zbMATH — the first resource for mathematics

Necessary conditions without differentiability assumptions in optimal control. (English) Zbl 0272.49005

MSC:
49K99 Optimality conditions
49J99 Existence theories in calculus of variations and optimal control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Castaing, C.: Sur LES multi-applications mesurables. Rev. française informat. Recherche opérationnelle, No. No. 1 (1967) · Zbl 0153.08501
[2] Clarke, F. H.: Necessary conditions for nonsmooth problems in optimal control and the calculus of variations. Doctoral dissertation (1973)
[3] Clarke, F. H.: Necessary conditions for nonsmooth variational problems. Proceedings of biennial seminar of canadian mathematical congress (1974) · Zbl 0327.49015
[4] Filippov, A. F.: Vestnik moskov. Univ. ser. Mat. mech. Astronom.. 2, 25-32 (1959)
[5] Mcshane, E. J.: Relaxed controls and variational problems. SIAM J. Control 5, 438-485 (1967) · Zbl 0153.13104
[6] Neustadt, L. W.: A general theory of extremals. J. comput. System sci. 3, 57-92 (1969) · Zbl 0167.08802
[7] Rockafellar, R. T.: Conjugate convex functions in optimal control and the calculus of variations. J. math. Anal. appl. 32, 174-222 (1970) · Zbl 0218.49004
[8] Rockafellar, R. T.: Generalized Hamiltonian equation for convex problems of language. Pacific J. Math. 33, 411-428 (1970) · Zbl 0199.43002
[9] Rockafellar, R. T.: Existence and duality theorems for convex problems of bolza. Trans. amer. Soc. 159, 1-40 (1971) · Zbl 0255.49007
[10] Rockafellar, R. T.: State constraints in convex problems of bolza. SIAM J. Control 10, 691-715 (1972) · Zbl 0224.49003
[11] Roxin, E.: The existence of optimal controls. Michigan math. J. 9, 109-119 (1962) · Zbl 0105.07801
[12] Warga, J.: Relaxed variational problems. J. math. Anal. appl. 4, 111-128 (1962) · Zbl 0102.31801
[13] Warga, J.: Necessary conditions for minimum in relaxed variational problems. J. math. Anal. appl. 4, 129-145 (1962) · Zbl 0102.31802
[14] Warga, J.: Minimizing variational curves restricted to a preassigned set. Trans. amer. Math. soc. 112, 432-455 (1964) · Zbl 0129.07403
[15] Warga, J.: Unilateral variational problems with several inequalities. Michigan math. J. 12, 449-480 (1965) · Zbl 0137.08401
[16] Warga, J.: On a class of minimax problems in the calculus of variations. Michigan math. J. 12, 289-311 (1965) · Zbl 0133.36401
[17] Warga, J.: Unilateral and minimax control problems defined by integral equations. SIAM J. Control 8, 372-382 (1970) · Zbl 0205.16801
[18] Warga, J.: Conflicting and minimax controls. J. math. Anal. appl. 33, 655-673 (1971) · Zbl 0186.49202
[19] Warga, J.: Optimal control of differential and functional equations. (1972) · Zbl 0253.49001
[20] Young, L. C.: Generalized curves and the existence of an attained absolute minimum in the calculus of variations. C. R. Sci. lettres varsovie, C III 30, 212-234 (1937) · Zbl 0019.21901
[21] Young, L. C.: Lectures on the calculus of variations and optimal control theory. (1969) · Zbl 0177.37801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.